It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Feeling uneasy after taking antidepressant on an empty stomach!!

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-19-2019, 10:11 PM   #1
    josh615
    Newbie
     
    josh615's Avatar
     
    Join Date: Mar 2019
    Posts: 1
    josh615 HB User
    Unhappy Feeling uneasy after taking antidepressant on an empty stomach!!

    1? Is it normal to feel uneasy(Headache;Dizziness;Weak concentration ;Breath shortage ;Strong heartbeat; Accelerated heartbeat ;Shivering; Upper back pain from shoulder to shoulder;RECENTLY:legs, arms and joints pain;Uninterested in life and its activity) for several days after taking Cipralex (Escitalopram, 20 mg) on an empty stomach (while it is written on the leaflet that it is allowed and does not matter at all!!) and swallow herbs solution with it (rather than water)?

    2. Is it a panic attack? and what is my diagnosis?

    and how to reverse the negative symptoms of doing so?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 03-20-2019, 04:11 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,121
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Feeling uneasy after taking antidepressant on an empty stomach!!

    Josh615, please call your prescribing doctor as soon as you can about this. The herb solution you are taking MIGHT be the cause of your issue since certain herbs can interfere with antidepressents. Let them know what you are taking- and find out if this is the issue.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 03-20-2019, 07:30 AM   #3
    yayagirl
    Senior Veteran
    (female)
     
    yayagirl's Avatar
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,474
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Feeling uneasy after taking antidepressant on an empty stomach!!

    Dear josh,

    If you cannot get information from your doctor yet, you can also talk to your pharmacist and ask if your symptoms could be a side effect of the drug itself, or the combination of what you took.

    It's always best to never take any prescription with anything other than plain water unless you already know for sure that a combination is safe.

    Since you already suffer depression and panic, there might not be any way to figure out exactly what caused the depression and panic in the first place. Rather it is very important to learn self-control over what we tell ourselves. I used to suffer severe, mind paralyzing panic. Usually fear is behind panic.

    There is fear based on reality that helps us escape bad circumstances and there is fear based on imagination. We can learn to turn off the imagination. In reality, you can tell a pharmacist or your doctor what you took and ask if they are harmful together, and if they are, you can ask how to get it out of your system as soon as possible. If they are not harmful together, then you need to tell yourself the truth and make yourself relax.

    We always can do this for ourselves, hon. Even if that was a bad combination, while your body gets rid of it, you need to tell yourself that you are OK and make yourself relax.

    Hugs,
    __________________
    ~ YaYa ~

     
    Reply With Quote
    Reply Reply

    Tags
    antidepressant, cipralex, depression, escitalopram



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:12 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!